HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Slant Geometry of Spacelike Hypersurfaces in the Lightcone

Files in This Item:
pre953.pdf301.55 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84100

Title: Slant Geometry of Spacelike Hypersurfaces in the Lightcone
Authors: Izumiya, Shyuichi Browse this author
Handan, Yildirim Browse this author
Keywords: Legendrian dualities
spacelike hypersurfaces
lightcone
Lorentz-Minkowski space
Issue Date: 1-Feb-2010
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 953
Start Page: 1
End Page: 29
Abstract: In this paper, we consider one-parameter families of new extrinsic differential geometries on spacelike hypersurfaces in the lightcone. These geometries are constructed by applying two of one-parameter families of Legendrian dualities between pseudo-spheres in Lorentz-Minkowski space. These Legendrian dualities have been recently given as a part of extensions of the mandala of Legendrian dualities in the previous research of the authors.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69760
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University